# SDR VTZA96098

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ducting
- Part number: 1379254L402
- Condition: Disconnected
- Location: Rt Stub Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CRW - FLT 6378 - DURING CRUISE, AT 1845 HRS ON 2-27-96, RETURNED TO IAD DUE TO CABIN DEPRESSURIZING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RESECURED THE LOOSE ACM DUCTING ON THE RT ACM.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
